# SDR W8PA960043

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Right Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING DISCOVERED ON OVERWING ATTACH FITTING JUST FORWARD OF FRONT SPAR.  BLENDED OUT AND APPLIED PRIMER PER SRM 57-20-90.  (X)
